Hello all, please forgive me if I have posted in the wrong place, this is my first time here!
We are currently trying to conceive our 3rd child, I stopped the pill in May 09 and since then I have had 3 periods (not including withdrawl (withdrawal) bleed after finishing pill pack) The first cycle was 34 days and like a normal period. Second was 23 days and third was 30 days. These were both extremely light periods more like spotting and mainly 'old' blood.
I started temperature charting for the last cycle and confirmed ovulation on day 23. As I then realised I had a short LP (7/8 days) I started taking 50mg Vitamin B50 complex after reading about the benefits of B6 for LPD's. So far I am on CD32 and have had no signs of ovulation. Temps have been more erractic than last cycle, had less EWCM, no temp rise. I am wondering if it is due to the B50 but can't find any info online?
Should I stop the B50 or will it improve? I am getting impatient waiting for ovulation now and have read allsorts about late ovulation being a problem if you do conceive. I tend to ovulate slightly late I guess anyway, both our daughters were conceived on cycles where I ovulated on CD21 but CD32 and beyond is a bit different isn't it? OPK's have been no use really, didn't get a proper positive last month when im sure I ovulated that cycle and I have used dozens never to get a full dark positive only some faint lines.
Any other advice or words of wisdom? Don't really have anyone I can discuss this with and hubby just doesn't get it!
Again I apolagise if I am in the wrong place please point me in the right direction if you will (couldn't find a ttc forum??)
Thanks in advance
P.S First posted this on pregnancy 18-34 this morning but haven't had a single reply yet, anyone?? Please??!
GREAT question. I'm on a complex folic, B12 & B6 for 4 months now, & I've noticed a little less CM since, & one month I had almost NONE, which for me is weird. I've thought too that their might be a connection w/this.
& my LP has extended from about 13-14 days long to 16-17 which I'm not really liking! I am O earlier, but my CD's are the same. Not sure if it's cuz of the B Vit's When I meet my new RE on Wed. I am planning on asking him
Good luck ;)
I decided not to take the B50 complex for the last couple of days, no good extending LP if I haven't even ovulated yet!! CD35 today :(
Must have something to do with it as the last few cycles were closer to 30 days long and wasn't on B50. Sticking with just the folic acid for now.
Good luck with your new RE hope they are helpful and answer your questions
So, I know this post is a bit old now. Found it very interesting, as my cycles are usually regular at 30 days. However, I am now on day 38 and no sign of my period. I have been taking a vitamin B complx since the end of August, so this must have messed yp my cycle. Am really worried. Stopped taking it four days ago. Hope things get back to normal. What happened to you? Did things get back to normal?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.